# SDR SWAA2022111457330

- Difficulty date: October 8, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241PF UPPER SKIN SURFACE HAS FRAYING. (18-041) / [01] RECEIVED NEW CABIN FLOOR PANEL P/N 146A5810-462; (241 PF) NEW PANEL TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00E0Z9A;[02] VERIFIED STEP 1.
